Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the asymptotic growth of solutions to a nonlinear equation

Author: S. P. Hastings
Journal: Proc. Amer. Math. Soc. 17 (1966), 40-47
MSC: Primary 34.50
Erratum: Proc. Amer. Math. Soc. 17 (1966), 1473.
MathSciNet review: 0190457
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [2] J. E. Potter, Some statistical properties of the motion of a non-linear oscillator driven by white noise, Ph.D. thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1962.
  • [3] Eugene J. Putzer, The rate of growth of solutions of a second-order differential equation, J. Soc. Indust. Appl. Math. 10 (1962), 454–468. MR 0148992
  • [4] P. Waltman, Some properties of solutions of 𝑢′′+𝑎(𝑡)𝑓(𝑢)=0, Monatsh. Math. 67 (1963), 50–54. MR 0147700,
  • [5] Bing-gen Zhang, Boundedness of solutions of ordinary differential equations of the second order, Chinese Math. 5 (1964), 139–148. MR 0162039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society